MAUDE Adverse Event Report: MENTOR TEXAS LOCAL CNULA 14GA 30CM LAMIS; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS LOCAL CNULA 14GA 30CM LAMIS; SYSTEM, SUCTION, LIPOPLASTY
Model Number BN1430
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a lamis 14ga x 30cm infiltration cannula was broken at the hub and developed a leak pre-operatively.There was no patient involvement, no adverse event reported.
 
Additional Manufacturer Narrative
On (b)(6) 2020, a manufacturing record evaluation was performed for the finished device 16042902 number, and no non-conformance's were identified.Manufacturer¿s reference number: (b)(4).

Brand Name
LOCAL CNULA 14GA 30CM LAMIS
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10469606
Report Number1645337-2020-10776
Device Sequence Number19451820
Product Code MUU
UDI-Device Identifier00081317022541
UDI-Public00081317022541
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K981172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Model NumberBN1430
Device Catalogue NumberBN1430
Device Lot Number16042902
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date08/29/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1